# SDR COEA0301711

- Difficulty date: October 7, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N711FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10383
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: AC64208
- Part serial: 37020
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING ANC CREW NOTICED WITH GEAR UP AND IN LOCKED POSITION THE MAIN PNEUMATIC PRESSURE LEAKED EXCESSIVELY.  CREW ELECTED TO RETURN TO ANC.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
